Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

August 6, 2012McDowell County, Wyoming County, West Virginia; Buchanan County, Virginia

NWS Charleston, WV issued this special weather statement at Aug 6, 2012, 11:43 AM EDT for McDowell County, Wyoming County, West Virginia; Buchanan County, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 11:43 AM EDT (15:43 UTC)
Expired
Aug 6, 2012, 1:45 PM EDT
In force
2 hr
Issued by
NWS Charleston, WV

Counties Buchanan County, VA, McDowell County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 3.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WWUS81 KRLX 061543
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1143 AM EDT MON AUG 6 2012

VAZ004-WVZ024-025-033-034-061745-
BUCHANAN VA-LOGAN WV-MCDOWELL WV-MINGO WV-WYOMING WV-
1143 AM EDT MON AUG 6 2012

...SHOWERS AND THUNDERSTORMS WILL AFFECT BUCHANAN...SOUTHEASTERN 
LOGAN...SOUTHEASTERN MINGO...SOUTHWESTERN WYOMING AND WESTERN 
MCDOWELL COUNTIES...

AT 1136 AM EDT...TRAINING SHOWERS AND THUNDERSTORMS WERE ALONG A 
LINE FROM 9 MILES SOUTHEAST OF LOGAN TO 4 MILES EAST OF WILLIAMSON 
TO PIKEVILLE...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3726 8225 3731 8230 3754 8198 3753 8205
      3755 8208 3755 8213 3758 8213 3762 8218
      3762 8221 3766 8224 3768 8222 3775 8184
      3759 8143 3738 8159 3711 8200

$$

21

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 6, 10:36 AM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 6, 10:36 AM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1036 AM EDT MON AUG 6 2012

.SYNOPSIS...
WEAK FRONT MOVE SOUTHEAST...LINGERS ACROSS EASTERN KENTUCKY AND
SOUTHERN WEST VIRGINIA THRU LATE AFTERNOON. DRIER AIR MOVES IN
BEHIND THE FRONT AS IT WEAKENS/WASHES OUT TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED TODAYS GRIDS TO ADJUST POP TIMING AND CLOUDS. FRONT WILL
CONTINUE TO SLOWLY SAG AS HIGH PRESSURE TRIES TO BUILD IN FROM THE
WEST TODAY. STORMS HANGING AROUND THE COALFIELDS AND INTO SW VA
ZONES. FLOW WILL CONTINUE TO BE SLOW AND WILL HAVE TO WATCH THAT
AREA FOR EXCESSIVE RAINS TODAY. FFG GUID AROUND 1.8 TO 2.O INCHES IN
AN HOUR AND AROUND 2+ IN 3 HOURS. CURRENTLY ONLY BETWEEN 0.5 TO AN
INCH HAS FALLEN ACROSS THE AREA.

PREVIOUS DISCUSSION...
A NEARLY STATIONARY FRONT REMAINS ROUGHLY ALONG THE OH
RIVER THIS MORNING. SFC OBSERVATIONS SHOW DEWPOINT GRADIENT FROM
THE LOWER 70S ALONG THE OH RIVER...RANGING TO THE UPPER 50S INTO
CENTRAL OH. THIS FRONT WILL SLOWLY PUSH SOUTHEAST TO LINGER ACROSS
E KY AND SW VA AND SOUTHERN WV THROUGH THIS AFTERNOON. ALTHOUGH
ABUNDANT LOW LEVEL MOISTURE IS IN PLACE...THE LACK OF DESCENT
FORCING WILL KEEP CONVECTION LIMITED TO THE CENTRAL AND SOUTHERN
MOUNTAINS OF THE AREA.

KEPT CHANCE POPS ACROSS SOUTHERN WV AND SOUTHWEST VA THROUGH
TONIGHT.

WENT CLOSER TO THE BIAS CORRECTED MAV/MET BLEND FOR MID 80S NORTH
AND WEST...RANGING TO THE UPPER 70S EASTERN MOUNTAINS. EVEN WITH
RELATIVELY DRIER AIR FILTERING IN FROM THE WEST...DEWPOINTS WILL
KEEP LOWS IN THE MID 60S WITH AREAS OF DENSE FOG DEVELOPING
OVERNIGHT AS CLEARING SPREADS FROM WEST TO EAST.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY AREA REMAINS BASICALLY AT THE BASE OF A BROAD TROUGH
LOCATED OVER SE CANADA WITH UPPER RIDGING OVER INTERMOUNTAIN WEST.
LATEST 06.00 NAM RUN SHUNTS LLVL MOISTURE JUST A BIT FURTHER SOUTH
VERSUS PREVIOUS RUN...BUT STILL REMAINS LARGELY HUNG UP IN DEEP
LAYER SW FLOW ALOFT NEAR OUR SOUTHEAST CWA BORDER. WILL CONTINUE
ONGOING POPS BASICALLY ALONG SE CWA BORDER WITH ONLY MINOR TWEAKS
MADE WITH SOUTHERLY CONVERGENT FLOW ALONG THE RIDGETOPS. STORM
MOTIONS WILL BE SLOW TO THE EAST/SOUTHEAST BUT WILL ALLOW FOR SOME
POSSIBLE DEVELOPMENT ALONG ADJACENT LOWLANDS TO THE NORTHWEST WITH
SLIGHT CHANCE POPS TO ACCOUNT FOR THE POSSIBILITY OF AN OUTFLOW
BOUNDARY INITIATING DEVELOPMENT IN THIS AREA. WILL WIND DOWN POPS
DURING THE OVERNIGHT HOURS AS EXPECTED BUT WILL CONTINUE SLIGHT
CHANCE POPS GENERALLY IN THE SAME AREA..BUT WITH AN EMPHASIS ON
THE SOUTHERN VA COUNTIES WHERE A GOOD LAYER OF MOISTURE REMAINS
ABOVE 850MB WITH LITTLE/NO MOST UNSTABLE INHIBITION.

NOT MUCH CHANGES ON WEDNESDAY VERSUS TUESDAY. THE BROAD TROUGH AXIS
SHIFTS SLIGHTLY TO THE EAST. MORE ORGANIZED LARGE SCALE FORCING
FOR SUBSIDENCE DOES OVERSPREAD THE AREA BUT THIS REMAINS GENERALLY
WEAK. THE COLD FRONT WHICH BEGAN TO WASH OUT TUESDAY IS NO
LONGER...WITH SOUTHWEST SFC WINDS OVER THE FORECAST AREA. LLVL
MOISTURE REMAINS IN PLACE GENERALLY IN THE SAME AREA ALONG THE
SOUTHEAST CWA BORDER...AND WITH A MORE SOUTHERLY WIND DIRECTION
NOTED ACROSS VIRGINIA CREATING SOME CONVERGENCE IN THE EASTERN HIGH
TERRAIN ONCE AGAIN EXPECT A GENERAL REPEAT OF TUESDAY WITH REGARD TO
POPS. DID ELECT TO NUDGE HIGH TEMPS UP A COUPLE OF DEGREES WEDNESDAY
VERSUS TUESDAY WITH TEMPS ABOUT 1C-2C WARMER PROGGED AT BOTH 850MB
AND 925MB.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
12Z GFS AND 12Z ECMWF SOLUTIONS CONTINUE TO AGREE THAT THE MID LEVEL
RIDGE...BAKING THE PLAINS THIS SUMMER...WILL SLIDE BACK WEST INTO
THE GREAT BASIN...FOR THE START OF THIS LONG RANGE PERIOD. STILL
SEEING A STRONG TROF FOR AUGUST SWINGING THROUGH OUR VICINITY ON
FRIDAY INTO SATURDAY...WITH SURFACE FRONT LIKELY AHEAD OF IT...SAY
LATE THURSDAY OR FRIDAY.  THIS WOULD BRING COOLER TEMPERATURES FOR
DAY 6 AND DAY 7.

PROBLEM FOR WEDNESDAY NIGHT AND THURSDAY IS THE DEEP MOISTURE
LINGERING TO OUR SOUTHEAST.  WILL TRY TO HOLD WEDNESDAY NIGHT DRY
MAINLY FOR COUNTIES NORTH OF A HTS-CRW-EKN LINE...WITH SOME 20
POPS ALONG OUR SOUTHEASTERN COUNTIES WEDNESDAY NIGHT.

POPS INCREASE THURSDAY INTO FRIDAY AHEAD OF FRONT.  DID LOWER
HPC MEDIUM RANGE POPS FOR WEEKEND A BIT...FIGURING MAYBE SOME
SHOWERS IN THE COOLER CYCLONIC FLOW ESPECIALLY IN THE AFTERNOON.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
A WEAK FRONTAL BOUNDARY CONTINUES TO LINGER ALONG THE OHIO RIVER.
VFR FROM PKB TO HTS AND POINTS WEST. MVFR CONDITONS IN CIGS AND
VSBYS OVER THE REST OF THE TAF SITES ATTM. SOME CONVECTION MAINLY
AROUND BKW THIS MORNING AND AFTERNOON WILL CONTINUE UNTIL LATE THIS
AFTERNOON OR EARLY EVENING. THE FRONT WILL CONTINUE TO SLOWLY SAG
SOUTHEAST TODAY. CLEARING WILL BE SLOW FROM THE WEST AS HIGH
PRESSURE TRIES TO BUILD IN ACROSS THE AREA. PLENTY OF MOISTURE
WILL LINGER INTO TONIGHT AND ANY AREAS THAT SEE CLEARING SHOULD
SEE MVFR TO LIFR FOG FORMING OVERNIGHT TOWARDS 12Z TUESDAY.

VFR CONDTIONS WILL RETURN AFTER 13Z-14Z TUESDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM TO HIGH.

ALTERNATE SCENARIOS: DEVELOPMENT OF MVFR/IFR CIGS AND VSBYS IN FOG OVERNIGHT
MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    M    H    H    M    M
EKN CONSISTENCY  L    L    M    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  L    M    H    H    H    H    H    H    H    H    H    H

AFTER 12Z TUESDAY...
IFR CONDITIONS IN FOG EXPECTED TUESDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/MZ
NEAR TERM...JS/ARJ
SHORT TERM...50
LONG TERM...KTB
AVIATION...JS/ARJ
Hazardous weather outlook, Aug 6, 4:36 AM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
436 AM EDT MON AUG 6 2012

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-070845-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
436 AM EDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 6, 7:39 AM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
739 AM EDT MON AUG 6 2012

VAZ004-WVZ024-033-034-061230-
BUCHANAN VA-MCDOWELL WV-MINGO WV-WYOMING WV-
739 AM EDT MON AUG 6 2012

...NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
BUCHANAN...MCDOWELL...SOUTHEASTERN MINGO AND SOUTHERN WYOMING
COUNTIES...

AT 730 AM EDT...A CLUSTER OF SCATTERED SHOWERS AND ISOLATED
THUNDERSTORM WAS MOVING EAST ACROSS THE EXTREME SOUTHWEST PORTIONS
OF WEST VIRGINIA AND SOUTHWEST OHIO.

RADAR INDICATES THAT THESE MODERATE SHOWERS ARE TRAINING OVER THE
SAME AREA...WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3727 8225 3731 8230 3753 8199 3755 8213
      3759 8213 3764 8222 3765 8221 3764 8135
      3755 8131 3752 8122 3746 8130 3742 8128
      3741 8131 3732 8136 3720 8156 3719 8168
      3723 8173 3720 8176 3716 8187

08
Special weather statement, Aug 6, 9:44 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
944 AM EDT MON AUG 6 2012

VAZ004-WVZ024-033-034-061545-
BUCHANAN VA-MCDOWELL WV-MINGO WV-WYOMING WV-
944 AM EDT MON AUG 6 2012

...TRAINING SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL
BUCHANAN...NORTHWESTERN MCDOWELL...SOUTHERN MINGO AND WEST CENTRAL
WYOMING COUNTIES...

AT 930 AM EDT...TRAINING SHOWERS AND THUNDERSTORMS WERE MAINLY
LOCATED FROM 3 MILES SOUTHEAST OF WILLIAMSON TO WILLIAMSON AND OVER
THE REST OF THE AREA...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE WILL ALSO IMPACT THE FOLLOWING MAJOR ROAD...ROUTE 119 BETWEEN
MILE MARKERS 1 AND 9.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3743 8212 3754 8198 3753 8205 3755 8208
      3755 8213 3758 8213 3762 8218 3768 8231
      3777 8234 3781 8232 3773 8209 3770 8208
      3770 8204 3764 8200 3768 8193 3760 8172
      3736 8188

21
Local storm report, Aug 6, 10:25 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1025 AM EDT MON AUG 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       RUTLAND                 39.04N  82.13W
08/05/2012  E4.00 INCH       MEIGS              OH   TRAINED SPOTTER

            STORM TOTAL AMOUNT OF 4.00 VERIFIED WITH STORM TOTAL
            AMOUNT ON RADAR.

&&

EVENT NUMBER RLX1200496

LZ
Special weather statement, Aug 6, 11:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1143 AM EDT MON AUG 6 2012

VAZ004-WVZ024-025-033-034-061745-
BUCHANAN VA-LOGAN WV-MCDOWELL WV-MINGO WV-WYOMING WV-
1143 AM EDT MON AUG 6 2012

...SHOWERS AND THUNDERSTORMS WILL AFFECT BUCHANAN...SOUTHEASTERN
LOGAN...SOUTHEASTERN MINGO...SOUTHWESTERN WYOMING AND WESTERN
MCDOWELL COUNTIES...

AT 1136 AM EDT...TRAINING SHOWERS AND THUNDERSTORMS WERE ALONG A
LINE FROM 9 MILES SOUTHEAST OF LOGAN TO 4 MILES EAST OF WILLIAMSON
TO PIKEVILLE...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3726 8225 3731 8230 3754 8198 3753 8205
      3755 8208 3755 8213 3758 8213 3762 8218
      3762 8221 3766 8224 3768 8222 3775 8184
      3759 8143 3738 8159 3711 8200

21

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:39 AM EDTSpecial Weather StatementRLXMcDowell, Wyoming51 min
Aug 6, 9:44 AM EDTSpecial Weather StatementRLXMingo2 hr
Aug 5, 8:36 PM EDTAreal Flood WarningRLXGallia, Meigs3 hr

Nearby

Special Weather Statements in West Virginia, 2012Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.